MathSciNet Relay Station
MathSciNet bibliographic data
MR136218 76.35
Gillis, J.; Kaufman, B. The stability of a rotating viscous jet. Quart. Appl. Math. 19 1962 301–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement